# SDR DALA2016073005682

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 30,457 hours, 20,257 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLIGHT EXPERIENCED SMOKE COMING FROM THE APU COMPARTMENT AFTER ARRIVAL. THE PASSENGERS DEPLANED NORMALLY THROUGH THE L1 DOOR. MAINTENANCE FOUND THE APU STARTER SMOKING AND GLOWING.  MAINTENANCE USED THE GROUND BASED FIRE EXTINGUISHER TO SECURE APU COMPARTMENT.  THE APU STARTER CB WAS PULLED IAW ER/A 549458-14, THE COMPARTMENT WAS CLEANED, AND APU MEL 49-10-01 WAS APPLIED.  NO STRUCTURAL DAMAGE WAS FOUND.  ACFT RELEASED FOR SERVICE WITH APU INOPERATIVE.
